# SDR DALA2016121910006

- Difficulty date: December 18, 2016
- Submitted: December 21, 2016
- Operation: Air carrier
- Aircraft: N932DN
- Make and model: Doug MD-90-30
- Aircraft serial: 53457
- Aircraft time: 39,895 hours, 27,123 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN CABIN FLOOR SUPPORT, STA 160, RBL 50 CORRODED.  FOUND TO BE OUT OF LIMITS.  REMOVED AND REPLACED SUPPORT IAW SRM 51-30-05 AND DWG 936534, REV BW.
